# SDR AALA20160929003

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 53,103 hours, 25,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Part serial: 20860
- Condition: Discharged
- Location: Cabin
- Part time: 14,019 hours, 7,335 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AFT EMERGENCY PATH LIGHTS DIM WHEN TESTED WITH BATTERY PACK AB5-4.  REMOVED AND REPLACED BATTERY PACK IAW AMM 33-60-98.  SYSTEM CHECKS NORMAL.
